# SDR SWAA2015040738197

- Difficulty date: March 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142011118
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LIGHT WIRE INOPERATIVE.  REPAIRED WIRE IAW SWPM & MM.
